About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 539278, 9 pages
http://dx.doi.org/10.1155/2012/539278
Research Article

Blow-Up Criteria for Three-Dimensional Boussinesq Equations in Triebel-Lizorkin Spaces

School of Mathematics and Information Science, Yantai University, Yantai 264005, China

Received 28 September 2012; Accepted 30 October 2012

Academic Editor: Hua Su

Copyright © 2012 Minglei Zang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Feireisl and A. Novotný, “The Oberbeck-Boussinesq approximation as a singular limit of the full Navier-Stokes-Fourier system,” Journal of Mathematical Fluid Mechanics, vol. 11, no. 2, pp. 274–302, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Fan and Y. Zhou, “A note on regularity criterion for the 3D Boussinesq system with partial viscosity,” Applied Mathematics Letters, vol. 22, no. 5, pp. 802–805, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. N. Ishimura and H. Morimoto, “Remarks on the blow-up criterion for the 3-D Boussinesq equations,” Mathematical Models & Methods in Applied Sciences, vol. 9, no. 9, pp. 1323–1332, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Qiu, Y. Du, and Z. Yao, “Serrin-type blow-up criteria for 3D Boussinesq equations,” Applicable Analysis, vol. 89, no. 10, pp. 1603–1613, 2010. View at Publisher · View at Google Scholar
  5. F. Xu, Q. Zhang, and X. Zheng, “Regularity Criteria of the 3D Boussinesq Equations in the Morrey-Campanato Space,” Acta Applicandae Mathematicae, vol. 121, pp. 231–240, 2012. View at Publisher · View at Google Scholar
  6. H. Triebel, Theory of Function Spaces, vol. 78 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1983. View at Publisher · View at Google Scholar
  7. J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, New York, NY, USA, 1976.
  8. J. Y. Chemin, Perfect Incompressible Fluids, vol. 14 of Oxford Lectures Series in Mathematics and its Applications, Oxford Science Publications, Oxford, UK, 1998.